Couldn't find what you looking for?

TRY OUR SEARCH!

I was on Cytotec therapy for a while and soon after I quit I experienced brown vaginal discharge. I am not sure is this brown discharge a side effect of the Cytotec. I experienced only once brown vaginal discharge and that was when I had some bacterial infection in my reproductive system. Maybe is that again, but this drug worries me a lot.

Loading...


The side effects that are common with Cytotec are diarrhea, when are the high doses prescribed, abdominal pain too, although some people experience headaches, menstrual cramps or nausea, unless you were using Cytotec rectally or orally to induce labors. Are you pregnant? If you are pregnant you should report brown vaginal discharge to your doctor.
Reply

Loading...

Cytotec is a uterine stimulant actually, so yes it very well could be the cytotec which is causing the discharge.
Reply

Loading...


I used cytotec for an abortion some days ago and everything went according to plan but i'm having a kind of brown discharge and I don't know know if I should be worried or if everything is Ok. Pls advise me
Reply

Loading...

Pls answer. Im having the same thing. :(
Reply

Loading...

hi i am 2-3 weeks pregnant and i have used Cytotec Misoprostol on friday i got 6 and used it like 2 pills under the tongue every two hours, the next morning i had bleeding but very little and no pain so the bleeding stoped i got 8 more pills but still no pain and no bleeding only brown discharge. PLEASE I NEED HELP URGENTLY I'M NOT FEELING GOOD
Reply

Loading...

hi i'm 2-3 weeks pregnant and i have used Cytotec Misoprostol for abortion because i cannot afford a nother child but i did not have pain and no bleeding i only have a brown discharge i had little bleeding and afterward brown discharge sins friday PLEASE I NEED YOUR HELP I DONT FEEL GOOD
Reply

Loading...

What is the brown discharge ? Did it stop after some time?
Reply

Loading...

Please reply fast
Reply

Loading...

Experiencing same problem..need Ans for it too. Pls
Reply

Loading...

Jesus christ that was too much! I took like 4 pills under the tongue and 2 more four hours later and 72hrs later the most painful cramps i've ever felt took control of me but the abortion was complete
Reply

Loading...

I'm experiencing the same thing
Reply

Loading...